# SDR 06FDEA0301

- Difficulty date: January 20, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 980-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, BS 980-990, S24L, SKIN CHAFED BY FAIRING.   REPAIRED SKIN CHAFF AT BS 980-990 S24L IAW SRM 53-30-1, 53-30-3.
